# SDR SWAA2024082913420

- Difficulty date: July 17, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241XF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] 241XF AFT FLOOR PANEL UPPER SURFACE DAMAGE HAS BEEN REPAIRED IAW SRM 53-00-50-2R-1 AND BOEING DWG: 147A5810 ID: 0060.  ATTACHED CURE SHEETS TO THIS FAULT.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
